Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 21, 2005, 8:52 AM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2005, 8:52 AM CDT (13:52 UTC)
- Expired
- Apr 21, 2005, 9:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 139 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 211353 SVREAX MOC061-063-075-081-211430- /O.NEW.KEAX.SV.W.0010.050421T1352Z-050421T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 852 AM CDT THU APR 21 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DEKALB COUNTY IN NORTHWEST MISSOURI NORTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI SOUTHEASTERN GENTRY COUNTY IN NORTHWEST MISSOURI SOUTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 930 AM CDT * AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FAIRPORT...OR 27 MILES SOUTHWEST OF BETHANY...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PATTONSBURG BY 910 AM CDT. COFFEY BY 925 AM CDT. BETHANY BY 930 AM CDT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3993 9448 3981 9430 4023 9379 4039 9404 $$ SEAMAN
4 follow-up statements
000 WWUS53 KEAX 211402 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 902 AM CDT THU APR 21 2005 MOC061-063-075-081-211430- /O.CON.KEAX.SV.W.0010.000000T0000Z-050421T1430Z/ HARRISON MO-GENTRY MO-DAVIESS MO-DEKALB MO- 902 AM CDT THU APR 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN DEKALB... NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES UNTIL 930 AM CDT... AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FAIRPORT...OR 25 MILES SOUTHWEST OF BETHANY...AND MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PATTONSBURG BY 920 AM CDT. MCFALL BY 925 AM CDT. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3998 9441 3991 9425 4023 9379 4039 9404 $$ SEAMAN
000 WWUS53 KEAX 211412 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 911 AM CDT THU APR 21 2005 MOC061-063-075-081-211430- /O.CON.KEAX.SV.W.0010.000000T0000Z-050421T1430Z/ HARRISON MO-GENTRY MO-DAVIESS MO-DEKALB MO- 911 AM CDT THU APR 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN DEKALB... NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES UNTIL 930 AM CDT... AT 900 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. AT 910 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF PATTONSBURG...OR 21 MILES SOUTHWEST OF BETHANY...AND MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PATTONSBURG BY 920 AM CDT. MCFALL BY 925 AM CDT. LAT...LON 4002 9432 3995 9422 4023 9379 4039 9404 $$ SEAMAN
000 WWUS53 KEAX 211422 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 922 AM CDT THU APR 21 2005 MOC061-063-075-081-211430- /O.CON.KEAX.SV.W.0010.000000T0000Z-050421T1430Z/ HARRISON MO-GENTRY MO-DAVIESS MO-DEKALB MO- 922 AM CDT THU APR 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN DEKALB... NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES UNTIL 930 AM CDT... AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PATTONSBURG...OR 17 MILES SOUTHWEST OF BETHANY...AND MOVING NORTHEAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN DEKALB...NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES...INCLUDING THE TOWNS OF PATTONSBURG AND MCFALL. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4002 9432 3995 9422 4023 9379 4039 9404 $$ SEAMAN
000 WWUS53 KEAX 211430 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 929 AM CDT THU APR 21 2005 MOC061-063-075-081-211439- /O.CAN.KEAX.SV.W.0010.000000T0000Z-050421T1430Z/ HARRISON MO-GENTRY MO-DAVIESS MO-DEKALB MO- 929 AM CDT THU APR 21 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEKALB... NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES HAS BEEN CANCELLED... AT 925 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PEA TO DIME SIZE HAIL CAN BE EXPECTED OVER SOUTHWESTERN HARRISON COUNTY THROUGH 10 AM AS THIS STORM CONTINUES TO MOVE OFF TO THE NORTHEAST AT AROUND 20 MPH. LAT...LON 4002 9432 3995 9422 4023 9379 4039 9404 $$ SEAMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:32 AM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, Apr 21, 2:32 AM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 232 AM CDT THU APR 21 2005 .DISCUSSION... AN ACTIVE DAY IS ANTICIPATED ACROSS THE FORECAST AREA. CURRENTLY TRACKING SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED ALONG AN OUTFLOW BOUNDARY LEFTOVER FROM YESTERDAY. THIS LINE OF STORMS CONNECTS THE DOTS BETWEEN ACTIVITY IN SOUTHWEST NEBRASKA AND STORMS IN SOUTHEAST MISSOURI. GOOD INSTABILITY IN THIS AREA...BUT DEEP LAYER SHEAR IS LACKING. THIS HAS RESULTED IN STORMS THAT POP UP QUICKLY...BUT WITH LITTLE ORGANIZATION THUS FAR. WITHOUT STRONG STEERING FLOW...NO SHORT WAVE TO PUSH THINGS ALONG...STORMS HAVE QUICKLY TURNED INTO HEAVY RAIN PRODUCERS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE DAYLIGHT HOURS. THE MAIN SHOW WILL BE EXPECTED THIS AFTERNOON AS THE PROGRESSIVE SHORTWAVE TO OUR WEST ENTERS THE PICTURE. THIS COINCIDES WITH THE CENTER OF SURFACE LOW MOVING ACROSS NORTHERN MISSOURI. THE INGREDIENTS ARE FORECAST TO BE IN PLACE: BACKED WINDS AHEAD OF THE FRONT...GOOD SHEAR. CAPE IS >2500 J/KG. CLOUD COVER FROM ONGOING ACTIVITY WILL INITIALLY INHIBIT INSTABILITY...BUT THE LARGE COMPLEX OF STORMS IN CENTRAL KANSAS NEVER MATERIALIZED OVERNIGHT...SO CLOUD COVER WILL BE LACKING IN SOUTHWESTERN MISSOURI. SHOULD SEE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AHEAD OF THE FRONT...SUPERCELLULAR IS THE STORM MODE EXPECTED. WILL MENTION SVR STORMS IN THE GRIDS AND TOR/WIND/HAIL IN HWO. SOME FLOOD POTENTIAL...BUT MAINLY IN NORTHERN HALF OF CWA...AS SOUTHERN HALF HAS BEEN DRY OF LATE. SHORTWAVE MOVES THROUGH QUICKLY TONIGHT...SO CONVECTION SHOULD TOO. SOME WRAP AROUND RAIN EXPECTED ON FRIDAY AS THE UPPER LOW MOVES EAST. MAIN CANADIAN BOUNDARY ALSO ARRIVES ON FRIDAY...WHICH SHOULD PROVIDE FOR A VERY LOW DIURNAL RANGE THAT DAY. NO CHANGES MADE IN THE EXTENDED. LVQ && .PREV DISCUSSION... 330 PM... EARLY AFTERNOON SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOW REX BLOCK PATTERN ENCOMPASSING MUCH OF CONUS...CHARACTERIZED BY UPPER LOW CENTERED COVER NORTHERN UT WITH MID LEVEL RIDGE EXTENDING ACROSS MUCH OF WESTERN CANADA. MCS WHICH DEVELOPED LAST NIGHT ACROSS CENTRAL PLAINS HAS FINALLY SHIFTED EAST OF FORECAST AREA...AS ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO SOUTHERN MO. SYNOPTIC SURFACE FRONT REMAINS FURTHER NORTH...EXTENDING FROM CENTRAL IA BACK ALONG NE/KS BORDER. IT APPEARS THREAT FOR CONVECTIVE REDEVELOPMENT HAS DIMINISHED CONSIDERABLY ACROSS FORECAST AREA...AS OUTFLOW BOUNDARY HAS PUSHED WELL SOUTH WHILE SYNOPTIC BOUNDARY REMAINS TO THE NORTH. MOST LIKELY AREA FOR REDEVELOPMENT THIS AFTERNOON LOOKS TO BE FOCUSED OVER SOUTHWEST NEBRASKA IN REGION OF UPSLOPE FLOW NORTH OF FRONTAL BOUNDARY. EXPECT THIS AREA OF CONVECTION TO GRADUALLY DEVELOP EAST AND INCREASE IN AREAL COVERAGE OVERNIGHT ALONG NOSE OF INTENSIFYING LOW LEVEL JET. COMPLEX LIKELY WONT REACH CWA UNTIL AFTER 3 AM AT THE EARLIEST...AND POSSIBLY NOT UNTIL SUNRISE AS CORFIDI VECTORS SUGGEST A VERY SLOW MEAN PROPAGATION SOUTHEAST THROUGH THE OVERNIGHT HOURS. OVERNIGHT MCS LIKELY TO LINGER ACROSS FORECAST AREA THROUGH AT LEAST MID MORNING BEFORE SHIFTING SOUTH AND EAST. THIS LEADS TO CONSIDERABLE UNCERTAINTY REGARDING WHERE CONVECTIVE INITIATION TAKES PLACE THURSDAY AFTERNOON...AS WELL AS CONVECTIVE INTENSITY AS ATMOSPHERE ATTEMPTS TO RECOVER. GIVEN UPPER LOW SHIFTING EASTWARD INTO CENTRAL PLAINS...STRONG FORCING ALONG DRYLINE AS IT SURGES INTO EASTERN KANSAS...AND DECENT LARGE SCALE LIFT WITHIN AREA OF UPPER LEVEL DIFFLUENCE AHEAD OF APPROACHING LOW...EXPECT FAIRLY WIDESPREAD CONVECTION TO DEVELOP ACROSS EASTERN KS DURING THE LATE AFTERNOON HOURS. IF SUFFICIENT CLEARING TAKES PLACE AHEAD OF DRYLINE...MODE OF CONVECTION LIKELY TO BE SUPERCELLULAR GIVEN ADEQUATE DEEP LAYER SHEAR AND INSTABILITY. LOW LEVEL HODOGRAPHS APPEARS SUPPORTIVE OF A TORNADO THREAT WITH ANY SUPERCELLS WHICH AREA ABLE TO DEVELOP. CONVECTION LIKELY TO LINGER THROUGH OVERNIGHT HOURS ACROSS NORTHEASTERN HALF OF CWA. LONGWAVE TROUGH PROGGED TO DEVELOP ACROSS EASTERN CONUS FOR UPCOMING WEEKEND INTO FIRST HALF OF NEXT WEEK. SURFACE RIDGE ON BACK SIDE OF THIS TROUGH PROGGED TO SPREAD ACROSS LOWER/MID MO VALLEY...RESULTING IN BELOW NORMAL TEMPERATURES. SOUTHERN STREAM LOOKS TO BECOME ACTIVE BY MID WEEK...WITH SHORTWAVE TROUGH PROPAGATING ACROSS SOUTHERN PLAINS MONDAY NIGHT INTO TUESDAY. HAVE LEFT GOING CHANCE POPS IN FOR THIS PERIOD. MOISTURE LIKELY TO REMAIN LIMITED GIVEN PRESENCE OF SURFACE RIDGE ALONG GULF THROUGH SUNDAY NIGHT...THUS DONT EXPECT MUCH THREAT OF SEVERE WITH THIS ACTIVITY. SEAMAN && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE MO...NONE WFO EAX
Hazardous weather outlook, Apr 21, 5:59 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU APR 21 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 559 AM CDT THU APR 21 2005 ...SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ONGOING THUNDERSTORMS MAINLY ALONG AND NORTH OF HIGHWAY 36 WILL CONTINUE THROUGH MID MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH THESE STORMS...WITH HAIL UP TO THE SIZE OF AN INCH THE MAIN THREAT. LATER THIS AFTERNOON...A STRONG UPPER LEVEL SYSTEM WILL MOVE INTO THE CENTRAL PLAINS. OUTFLOW BOUNDARIES FROM OVERNIGHT CONVECTION AS WELL AS FRONTS ASSOCIATED WITH THE SURFACE LOW WILL BE THE FOCUS FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA. SUPERCELL THUNDERSTORMS ARE LIKELY...WHICH MAY PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. VERY HEAVY RAIN IS ALSO LIKELY...THUS FLOODING IS POSSIBLE AS WELL. THE THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THROUGH THE EVENING HOURS...WITH THE SEVERE THREAT TAPERING OFF BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MONDAY AND TUESDAY. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. 27
In the hours before
Special weather statement, Apr 21, 5:15 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 515 AM CDT THU APR 21 2005 MOZ004-005-014-211100- DAVIESS-GENTRY-HARRISON- 515 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR GENTRY...NORTHWESTERN DAVIESS AND SOUTHWESTERN HARRISON COUNTIES... AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DARLINGTON...OR 20 MILES WEST OF BETHANY... AND MOVING EAST AT 30 MPH. THE STRONGEST PART OF THE STORM WILL BE... 2 MILES SOUTH OF ALBANY BY 520 AM CDT. 6 MILES NORTH OF MCFALL BY 525 AM CDT. NEAR NEW HAMPTON BY 530 AM CDT. NEAR BETHANY BY 550 AM CDT. PEA TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM AS WELL AS VERY HEAVY RAIN AND FREQUENT LIGHTNING. PC
Special weather statement, Apr 21, 5:35 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 535 AM CDT THU APR 21 2005 KSZ102-MOZ012-020-211115- ANDREW-BUCHANAN-DONIPHAN- 535 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DONIPHAN...NORTHERN BUCHANAN AND SOUTHEASTERN ANDREW COUNTIES... AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WATHENA...OR 8 MILES WEST OF ST JOSEPH...AND MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE... NEAR WATHENA BY 540 AM CDT. NEAR ELWOOD BY 545 AM CDT. NEAR ST JOSEPH BY 550 AM CDT. NEAR AVENUE CITY BY 605 AM CDT. NEAR COSBY BY 615 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. PC
Special weather statement, Apr 21, 5:58 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 558 AM CDT THU APR 21 2005 MOZ004-005-013-014-211200- DAVIESS-DE KALB-GENTRY-HARRISON- 558 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR GENTRY...NORTHERN DAVIESS...NORTHERN DEKALB AND SOUTHERN HARRISON COUNTIES... AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF MCFALL TO MCFALL TO KING CITY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BETHANY TO 16 MILES SOUTHWEST OF BETHANY TO 24 MILES NORTHEAST OF ST JOSEPH...AND MOVING EAST AT 10 MPH. THESE STORMS WILL BE... NEAR BETHANY BY 630 AM CDT. NEAR FAIRPORT BY 635 AM CDT. NEAR COFFEY BY 655 AM CDT. NEAR PATTONSBURG BY 700 AM CDT. PEA TO DIME SIZE HAIL IS EXPECTED WITH THESE STORMS ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING. PC
Special weather statement, Apr 21, 6:32 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 632 AM CDT THU APR 21 2005 MOZ005-014-211230- DAVIESS-HARRISON- 632 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN DAVIESS AND SOUTHEASTERN HARRISON COUNTIES... AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PATTONSBURG...OR 17 MILES SOUTH OF BETHANY...AND MOVING EAST AT 15 MPH. THIS STORM WILL BE... NEAR JAMESON BY 645 AM CDT. 6 MILES SOUTH OF GILMAN CITY BY 715 AM CDT. 6 MILES NORTH OF JAMESPORT BY 720 AM CDT. 6 MILES SOUTH OF MELBOURNE BY 730 AM CDT. PEA TO DIME SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. PC
Special weather statement, Apr 21, 8:39 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 AM CDT THU APR 21 2005 MOZ004-005-012>014-211445- ANDREW-DAVIESS-DE KALB-GENTRY-HARRISON- 839 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN ANDREW...NORTHEASTERN DEKALB...NORTHWESTERN DAVIESS...SOUTHEASTERN GENTRY AND SOUTHERN HARRISON COUNTIES... AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KING CITY TO MAYSVILLE...OR ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF ST JOSEPH TO 26 MILES EAST OF ST JOSEPH...AND MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL BE NEAR... WEATHERBY BY 845 AM CDT. FORD CITY BY 850 AM CDT. DARLINGTON BY 900 AM CDT. PATTONSBURG BY 905 AM CDT. ALBANY BY 910 AM CDT. NEW HAMPTON BY 925 AM CDT. HAIL TO THE SIZE OF DIMES AS WELL AS VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS LINE OF STORMS. SEAMAN
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:37 AM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Apr 21, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 45 min |
| Apr 21, 3:27 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 33 min |
| Apr 21, 3:49 PM CDT | Tornado Warning | EAX | Cooper | 26 min |
| Apr 21, 4:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 52 min |
| Apr 21, 4:43 PM CDT | Tornado Warning | EAX | Bates, Henry | 47 min |
| Apr 21, 5:05 PM CDT | Tornado Warning | EAX | Platte | 40 min |
| Apr 21, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 53 min |
| Apr 21, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 51 min |
| Apr 21, 5:37 PM CDT | Tornado Warning | EAX | Clay, Jackson, Platte, Ray | 38 min |
| Apr 21, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Ray | 55 min |
| Apr 21, 5:46 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 44 min |
| Apr 21, 5:56 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 34 min |
| Apr 21, 6:04 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 56 min |
| Apr 21, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Apr 21, 6:36 PM CDT | Tornado Warning | EAX | Ray | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.